Numerical and Computational Methods in Sciences and Engineering
Volume 2, Issue 2
Date:
Articles: 5
Articles in this Issue
Propagation of sech-type solutions for conformable fractional nonlinear Schrödinger models
Analysis of boundary value problems for pantograph equations with $\psi$-type fractional derivative and nonlocal conditions
On differential geometry of timelike Smarandache curves in Minkowski 3-space
Generalized Schwarz algorithm for a class of variational inequalities
Adaptation of machine learning based fairness algorithm for real time decision in autonomous systems
Published by: Engineering Journals


